# SDR DLM11010326

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 40,940 hours, 5,163 cycles
- Engine: Pwa PW4460
- Engine time: 11,935 hours, 1,487 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW4460
- Part serial: 723870
- Condition: Overserviced
- Location: Nr 2 Engine
- Part time: 11,935 hours, 1,487 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

THE NUMBER TWO ENGINE WAS RUNNING AT 149 DEG CELSIUS TO 152 DEG CELSIUS IN CRUISE.  THIS WAS APPROX 40 DEG CELSIUS ABOVE NR 1 AND NR 3.  THE FLIGHT (79) DIVERTED TO PDX.  FOUND ENGINE OIL OVERSERVICED.  REMOVED OIL TO PROPER LEVEL.
